Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
prettybow

On Accutane 4 Days And Having Fluish Symptoms ..coincidence Or

Recommended Posts

Hi guys I need advice. This will be my 4th course of accutane. My last was nearly 8 years ago. All three previous times on accutane, I did fine having just the normal raw lips, dry eyes and occasional skin rash that quickly cleared up with a cream.

I have been on my 4th course just 4 days now. I noticed super dry skin lips and eyes on the third day this course which was very surprising to me because with all three previous courses, i didnt notice any changes until 1-2 months into the course. I am on 40mgs, which is the same strengsed as the last three courses. With them I do remember doing 80mgs half way through the courses as well. Anyway my concern is, last night out of the blue I started feeling sick after i ate, threw up and have been feeling bad aches and chills plus diahrrea ever since minus the vomiting -that only happened once. Anyway, because I was already alarmed that i was experiencing dryness and side effects so soon, I'm now becoming paranoid, wondering if maybe these flu symptoms are due to the accutane? It's hard to accept that knowing I did perfectly fine on all three previous courses. Maybe this is just a coincidence .. and i am just sick with the flu. I wondered if anyone else experienced this same thing? I skipped taking my accutane dose today and I'm nervous to continue until I know. Thanks for any replies.

Share this post


Link to post
Share on other sites

I was taking a prenatal, which has only beta carotene in it as the source of vitamin a. even with a regular multi, there is only about 2500IUS of vitamin a, which is hardly anything..as far as it adding to the accutane. I woke up today feeling almost normal. I am thinking about starting accutane again once I feel completely better, and seeing if the same thing happens. Then I'd know it was the accutane. Anyway, more replies are appreciated! Thanks!

Share this post


Link to post
Share on other sites

Was there blood in your diarrhea? The pamphlet that came with my roacctuane said If you experience bloody diarrhea soon after starting your course then you should stop and seek medical advice. You are an accutane veteran (I just invented that term, wonder if it will catch on) of 3 courses though, so I don't see how you would have such an adverse reaction to isotretinion.

Share this post


Link to post
Share on other sites

No blood. I almost think I got food poising from my dinner (since I got sick a couple hours after eating out of nowhere)....OR the actual flu....OR, I forgot to add this fact because it didn't seem signifigant to me..but I also had ONE drink with my dinner. It was a long island ice tea so there was alcohol in it. Do you think that could have hurt me?

Share this post


Link to post
Share on other sites

Doesn't matter how many times you have taken Accutane. There are some that have taken it 4 or 5 times, some only 2 and maybe didn't have problems or side effects till thier 4th, 5th 2nd or 3rd course. Just cause you didn't have any problems the 1st three doesn't mean that you can't get any of the 400 side effects listed.

Good Luck

Share this post


Link to post
Share on other sites

It sounds like food poisoning since your reaction was so severe, but to be honest, it could have been from "any poison," even medicine or a virus. Even though food poisoning usually lasts a few days and then it's out of your system, I would call your dermatologist ASAP since none of us on here are doctors. You might even be able to get an appointment to be examined so they can palpate/feel your stomach, liver, belly, etc.

Good luck and keep calm!!! :)

Share this post


Link to post
Share on other sites

Thanks guys. I have decided to give it another go soon as I am feeling 100% again, which will be tomorrow I think. I definately will stop the accutane if the sickenss comes back!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×